一类接近凸解析函数的性质

  • 乔金静 ,
  • 黄苗苗 ,
  • 郭倩南
展开
乔金静(1980—),女,河北保定人,河北大学副教授,博士,主要从事复分析研究. E-mail:mathqiao@126.com

收稿日期: 2017-10-26

  网络出版日期: 2018-11-25

基金资助

国家自然科学基金资助项目(11501159);河北省自然科学基金资助项目(A2018201033)

A class of close-to-convex analytic functions

  • QIAO Jinjing ,
  • HUANG Miaomiao ,
  • GUO Qiannan
Expand
  • College of Mathematics and Information Science, Hebei University, Baoding 071002, China

Received date: 2017-10-26

  Online published: 2018-11-25

摘要

作为导数实部大于零的解析函数类的推广,研究了一类接近凸解析函数,讨论了此类函数的如下性质:偏差定理、凸半径、部分和的接近凸性和极值函数,也研究了解析函数幂级数展开式中除首项外前n项系数为零的子类.

本文引用格式

乔金静 , 黄苗苗 , 郭倩南 . 一类接近凸解析函数的性质[J]. 河北大学学报(自然科学版), 2018 , 38(6) : 567 -571 . DOI: 10.3969/j.issn.1000-1565.2018.06.002

Abstract

A class of close-to-convex functions is investigated, which is the generalization of the class of analytic functions whose derivatives have positive real parts. The following properties are discussed: distortion theorems, the radius of convexity, close-to-convexity of the partial sums and extremal functions.The subclass which contains functions with initial zero coefficients is also studied.

参考文献

[1] ALEXANDER J W. Functions which map the interior of the unit circle upon simple regions[J]. The Annals of Mathematics, 1915, 17(1): 12. DOI:10.2307/2007212.
[2] WOLFF J. L'intgrale d'une function holomorphe et à partie réelle positive dans un demiplan est univalent [J]. C R Acad Sci Paris, 1934, 198: 1209-1210.
[3] NOSHIRO K. On the theory of schlicht functions [J]. J Fac Sci Hokkaido Univ, 1934, 2(1): 129-155. DOI:10.14492/hokmj/1531209828.
[4] WARSCHAWSKI S E. On the higher derivatives at the boundary in conformal mappings [J]. Trans Amer Math Soc, 1935, 38(2): 310-340. DOI:10.1090/s0002-9947-1935-1501813-x.
[5] TIMS S R. A theorem on functions schlicht in convex domains [J]. Proc London Math Soc, 1951, 1(3): 200-205. DOI:10.1112/plms/s3-1.1.200.
[6] DUREN P. Univalent functions [M]. New York: Springer-Verlag, 1982.
[7] MACGREGOR TH. Functions whose derivative has a positive real part [J]. Trans Amer Math Soc, 1962, 104: 532-537. DOI:10.1090/s0002-9947-1962-0140674-7.
[8] PONNUSAMY S, YAMAMOTO H, YANAGIHARA H. Variability regions for certain families of harmonic univalent mappings [J]. Complex Var Elliptic Equ, 2013, 58(1): 23-34. DOI:10.1080/17476933.2010.551200.
[9] PóLYA G, SZEGÖG. Aufgaben und Lehrsätze aus der Analysis [M]. Berlin: Springer, 1954.
[10] DUREN P. Harmonic mappings in the plane [M]. Cambridge: Cambridge Univ Press, 2004.
[11] LITTLEWOOD JE. On inequalities in the theory of functions [J]. Proc London Math Soc, 1925, 2(23): 481- 519. DOI:10.1112/plms/s2-23.1.481.
文章导航

/

〈 〉